MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP DM DOUBLE MOBILITY HC LINER 56/28; DOUBLE MOBILITY ACETABULAR LINER

MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP DM DOUBLE MOBILITY HC LINER 56/28; DOUBLE MOBILITY ACETABULAR LINER
Model Number 01.26.2856MHC
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28 may 2020: lot 1905491: (b)(4) items manufactured and released on 13-sept-2019.Expiration date: 2024-09-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: ball heads: mectacer 01.29.230h head biolox option 28 (k131518) lot.1906491.Batch review performed on 28may 2020: lot 1906491: (b)(4) items manufactured and released on 31-oct-2019.Expiration date: 2024-10-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event additional implant involved: ball heads: mectacer 01.29.243a sleeve size xl (k131518) lot.1811867.Batch review performed on 28 may 2020: lot 1811867: (b)(4) items manufactured and released on 29-apr-2019.Expiration date: 2024-03-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in due to signs of infection and the pathogen is unknown.4 moths after primary surgery the surgeon performed a washout and revised the head, option sleeve and liner.The surgery was completed successfully.The agent stated that another company's stem and cup were also explanted and that an antibiotic spacer was implanted.No new medacta components were implanted during this revision.

Brand Name
LINER: VERSAFITCUP DM DOUBLE MOBILITY HC LINER 56/28
Common Device Name
DOUBLE MOBILITY ACETABULAR LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10161719
Report Number3005180920-2020-00341
Device Sequence Number2653897
Product Code MEH
UDI-Device Identifier07630030807411
UDI-Public07630030807411
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K092265
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/01/2024
Device Model Number01.26.2856MHC
Device Catalogue Number01.26.2856MHC
Device Lot Number1905491
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2020
Initial Report FDA Received Date06/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;